Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1990, Volume 31, Number 3, Pages 186–197 (Mi smj3472)  

This article is cited in 3 scientific papers (total in 3 papers)

Weighted inequalities of Hardy type for fractional Riemann–Liouville integrals

V. D. Stepanov


Full text: PDF file (539 kB)

English version:
Siberian Mathematical Journal, 1990, 31:3, 513–522

Bibliographic databases:

UDC: 517.51
Received: 01.02.1988

Citation: V. D. Stepanov, “Weighted inequalities of Hardy type for fractional Riemann–Liouville integrals”, Sibirsk. Mat. Zh., 31:3 (1990), 186–197; Siberian Math. J., 31:3 (1990), 513–522

Citation in format AMSBIB
\Bibitem{Ste90}
\by V.~D.~Stepanov
\paper Weighted inequalities of Hardy type for fractional Riemann--Liouville integrals
\jour Sibirsk. Mat. Zh.
\yr 1990
\vol 31
\issue 3
\pages 186--197
\mathnet{http://mi.mathnet.ru/smj3472}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1084772}
\zmath{https://zbmath.org/?q=an:0727.42007}
\transl
\jour Siberian Math. J.
\yr 1990
\vol 31
\issue 3
\pages 513--522
\crossref{https://doi.org/10.1007/BF00970358}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1990EX68900017}


Linking options:
  • http://mi.mathnet.ru/eng/smj3472
  • http://mi.mathnet.ru/eng/smj/v31/i3/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Oinarov, “Boundedness and compactness of Volterra type integral operators”, Siberian Math. J., 48:5 (2007), 884–896  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. A. Gogatishvili, V. D. Stepanov, “Reduction theorems for weighted integral inequalities on the cone of monotone functions”, Russian Math. Surveys, 68:4 (2013), 597–664  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. M. G. Nasyrova, E. P. Ushakova, “Hardy–Steklov operators and Sobolev-type embedding inequalities”, Proc. Steklov Inst. Math., 293 (2016), 228–254  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:22
    Full text:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021